Show simple item record

dc.contributor.authorGedeon, Tomáš
dc.contributor.authorMurphy, Patrick
dc.date.accessioned2016-02-19T13:57:20Z
dc.date.available2016-02-19T13:57:20Z
dc.date.issued2015-09
dc.identifier.citationT. Gedeon and P. Murphy, “Dynamics of Simple Food Webs,” Bull Math Biol, vol. 77, no. 10, pp. 1833–1853, Sep. 2015.en_US
dc.identifier.issn0092-8240
dc.identifier.urihttps://scholarworks.montana.edu/xmlui/handle/1/9590
dc.description.abstractWe consider a simple food web with commensal relationship, where organisms utilize both external resources and resources produced by other organisms. We show that in such a community with no competition, there is at most one possible equilibrium for each fixed set of surviving species, and develop a natural condition that determines which species survive based on available resource. Our main result shows that among all possible communities described by equilibria, the one which is stable has the largest number of surviving species and largest combined biomass and hence maximizes utilization of available resources.en_US
dc.titleDynamics of Simple Food Websen_US
dc.typeArticleen_US
mus.citation.extentfirstpage1833en_US
mus.citation.extentlastpage1853en_US
mus.citation.issue10en_US
mus.citation.journaltitleBulletin of Mathematical Biologyen_US
mus.citation.volume77en_US
mus.identifier.categoryPhysics & Mathematicsen_US
mus.identifier.doi10.1007/s11538-015-0106-4en_US
mus.relation.collegeCollege of Letters & Scienceen_US
mus.relation.departmentMathematical Sciences.en_US
mus.relation.universityMontana State University - Bozemanen_US
mus.data.thumbpage6en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record